# SDR GTIA2016092201599

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 24,392 hours, 11,207 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R21477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19DEF O2 MASK DROPPED.  PACKED OXYGEN MASK AND PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-31-43 AND AMM 35-23-00.  OPS CHECK GOOD.
